# SDR UHLA2012102300333

- Difficulty date: October 23, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 20,911 hours, 12,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INDICATION TURNED YELLOW WITH X IN CENTER.  RESEATED L1 DOOR C/P IAW MM 20-52-00, OPS CHECK GOOD.
